Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On Some Algebraical Properties of Operator Rings

John von Neumann
Annals of Mathematics
Second Series, Vol. 44, No. 4 (Oct., 1943), pp. 709-715
Published by: Annals of Mathematics
DOI: 10.2307/1969106
Stable URL: http://www.jstor.org/stable/1969106
Page Count: 7
  • Read Online (Free)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
On Some Algebraical Properties of Operator Rings
Preview not available

Page Thumbnails

  • Thumbnail: Page 
709
    709
  • Thumbnail: Page 
710
    710
  • Thumbnail: Page 
711
    711
  • Thumbnail: Page 
712
    712
  • Thumbnail: Page 
713
    713
  • Thumbnail: Page 
714
    714
  • Thumbnail: Page 
715
    715